# SDR CALA2013121600917

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7214
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL 193AR SUPPORT STRUCTURAL IS WORN AT STATION 663 TO STATION 674, RBL 27.  INSTALLED NEW LOWER FUSELAGE SUPPORT STRUCTURAL AT STATION 663 TO STATION 674, RBL-27 IAW DRAWING 1505-101645 & SRM 51-40-02.
